# SDR SWIA200311859

- Difficulty date: March 23, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 1,394 hours, 1,108 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 763
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 1,143 hours, 763 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION AFTER TAKEOFF.  WENT AWAY THEN CAME BACK SEVERAL TIMES.  REMOVED AND REPLACED STALL COMPUTER.  PERFORMED PITOT/STATIC SYSTEM PURGE AND STALL WARNING SYSTEM FUNCTIONAL TEST PER MM 27-35-00.  ALL TESTS GOOD.
